Can antibiotics affect the depo prevera shot?

Answers (2)

11 Nov 2012

I can't find evidence that it is, however to be on the safe side I would recommend back up birth control while you are taking antibiotics.

Votes: +0

11 Nov 2012

Research is inconclusive as to whether antibiotics affect Depo-provera. To be safe use another method of contraceptive while taking the antibiotics.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Depo-Provera - After only taking one depo provera shot when should I start my period?

I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad ...

1 answer 24 Nov 2013

Depo-Provera - I'm using depo provara for almost a year now but this month I hade to take antibiotic

... is it still safe if my next shot is next week

2 answers 10 Dec 2013

Depo shot side affects or more??

I Have been on the shot since September. I am due for my next shot next month. Just recently while having intercourse we usually us the pull out ...

1 answer 8 Jan 2014

Depo-Provera - To make a long story short, I'm on Depo & I have been on it about 3 years now . In?

... november of 2014 I was given 4 antibiotics & 7day pill treatment to treat a bacterial infection I had. My system had been cleaned out. Its it ...

2 answers 27 Jan 2014

Depo-Provera - could this be the shot or a side affect?

I have had 4 shots now. Afrer my 2 shot my whole periods quit but after my 3 shot I started to get very bad pain in lower belly n then after my 4 ...

2 answers 17 May 2014